# SDR MALA000631

- Difficulty date: August 25, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 447
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT FUSELAGE HAS SEVERAL DENTS BETWEEN STA 339 AND STA 363 AND SL1615 TO SL1617.  REFER TO CELSIUS TASK CARD  2578, W/O 18783.  MAINTENANCE FOUND DENTS OUT OF ALLOWABLE LIMIT REF SAAB SRM 51-10-10.  STRAIGHTENED DENTS TO NORMAL CONTOUR REF SRM 53-70-10 NDTPERFFVNDT006EC, NO CRACKS NOTED.  FABRICATED REPAIR DOUBLER AND TRIPLER USING 2024T-3 .050.  ALODINED, PRIMED AND TOPCOATED BACK SIDE, FAY SEALED AND INSTALLED FILLET SEALED.  REF SRM 53-70 -10.  FOR EXTERNAL PAINT SEE W/O 18783 2518 IPM 12 FORM ITEM OK.
